# SDR 2025FA0000602

- Difficulty date: August 20, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N92228
- Make and model: Cessna 172S
- Aircraft serial: 172S11498
- Aircraft time: 6,288 hours
- Engine: Lyc IO360L2A
- Engine time: 1,431 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: 61J26428
- Part serial: AV50714195
- Condition: Contaminated
- Location: Fuel Sys
- Part time: 1,431 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

MOMENTARY ENGINE ROUGHNESS/VIBRATION. CLIMBING OUT ON THE MISSED APPROACH AT CRQ, ENGINE LOST BETWEEN 200-400RPM AND BEGAN CHUGGING, I CHECKED MIXTURE WHICH WAS FULL RICH, LEANED SLIGHTLY, THE CHUGGING STOPPED. I THEN MOVED THE MIXTURE FULL RICH AND DID NOT ENCOUNTER THE PROBLEM AGAIN. FUEL SERVO REPLACED.
